# SDR AALA20041102

- Difficulty date: November 4, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P4010049
- Condition: Broken
- Location: Row 15def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - EMERGENCY LIGHTS AT ROW 15DEF BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS AT ROW 15DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
